Journal of Symbolic Logic

Natural 3-Valued Logics--Characterization and Proof Theory

Arnon Avron

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 1 (1991), 276-294.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743566

Mathematical Reviews number (MathSciNet)
MR1131745

Zentralblatt MATH identifier
0745.03017

JSTOR
links.jstor.org

Citation

Avron, Arnon. Natural 3-Valued Logics--Characterization and Proof Theory. J. Symbolic Logic 56 (1991), no. 1, 276--294. https://projecteuclid.org/euclid.jsl/1183743566


Export citation